Theory of Linear Groups in An Arbitrary Field

Leonard Eugene Dickson
Transactions of the American Mathematical Society
Vol. 2, No. 4 (Oct., 1901), pp. 363-394
DOI: 10.2307/1986251
Stable URL: http://www.jstor.org/stable/1986251
Page Count: 32
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Theory of Linear Groups in An Arbitrary Field
We're having trouble loading this content. Download PDF instead.